« Back to Previous Page
Question ID: 34127
0
0

I have undergone surgery and am currently taking medication. A side-effect of this medication is dizziness when I wake up from sitting or lying down.

If I go from the position of Sajdah or Ruku to Qiyaam, then I am overcome with dizziness and may fall over unless I catch something. The alternative is to change posture extremely slowly. I can do this as a munfarid. However, if I do this behind the Imaam, then I will really fall behind the Jamaat in posture. Furthermore, I may become dizzy during the Salaat and fall over, thus disturbing the Jamaat.

In view of this, is it permissible for me to perform Salaat as a muqtadi sitting on the floor? My legs, back, etc. function normally. The issue is the dizziness caused by the medication.

Marked as spam
Asked on August 6, 2017 3:17 pm
25 views
0
Private answer

Yes.

Marked as spam
Answered on August 17, 2017 6:43 pm
« Back to Previous Page